Alert archive / Nebraska / Wind Chill Advisories in 2008
Wind Chill Advisory 9, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Dec 21, 2008, 1:30 PM CST for 10 counties in Nebraska. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2008, 1:30 PM CST (19:30 UTC)
- Expired
- Dec 22, 2008, 3:31 AM CST
- In force
- 14 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 127 kt
- 0-1 km storm-relative helicity
- -190 m²/s²
- 0-3 km storm-relative helicity
- -153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 211930 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 130 PM CST SUN DEC 21 2008 ...DANGEROUS WIND CHILL VALUES ACROSS THE NORTH... .ARCTIC AIR REMAINS ENTRENCHED ACROSS NEBRASKA THAT IS COMBINING WITH NORTHWEST WINDS TO CREATE WIND CHILL VALUES AT 20 BELOW ZERO AND COLDER. NEZ005>010-026>029-212200- /O.CAN.KLBF.WC.W.0002.000000T0000Z-081221T2200Z/ /O.NEW.KLBF.WC.Y.0009.081221T1930Z-081221T2200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 130 PM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. NORTHWEST WINDS OF 10 TO 25 MPH WILL COMBINE WITH TEMPERATURES TO FROM 5 BELOW ZERO INTO THE SINGLE DIGITS FOR WIND CHILL VALUES AT 20 BELOW ZERO TO 29 BELOW ZERO THIS AFTERNOON. THIS COMBINATION WILL CREATE HAZARDOUS CONDITIONS THAT CAN LEAD TO FROSTBITE IN 30 MINUTES OR LESS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NEZ004-023>025-036>038-059-094-212030- /O.CAN.KLBF.WC.Y.0008.000000T0000Z-081221T2200Z/ SHERIDAN-GRANT-HOOKER-THOMAS-MCPHERSON-LOGAN-CUSTER-LINCOLN- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... THEDFORD...TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY... MERRIMAN...KILGORE 130 PM CST SUN DEC 21 2008 /1230 PM MST SUN DEC 21 2008/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. SURFACE WINDS HAVE DIMINISHED AS TEMPERATURES CLIMBED INTO THE SINGLE DIGITS TO MID TEENS REDUCING THE THREAT FOR HAZARDOUS WIND CHILL VALUES. WHILE WIND CHILL VALUES HAVE MODERATED...IF HEADING OUTDOORS BUNDLE IN LAYERS OF CLOTHING TO OFFSET THE COLD WITH GLOVES AND A HAT TO PROVIDE ADDED PROTECTION. $$
2 follow-up statements
000 WWUS43 KLBF 212105 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CST SUN DEC 21 2008 ...DANGEROUS WIND CHILL VALUES ACROSS THE NORTH... .ARCTIC AIR REMAINS ENTRENCHED ACROSS NEBRASKA...COMBINING WITH NORTHWEST WINDS TO CREATE WIND CHILL VALUES OF 20 BELOW ZERO AND COLDER. NEZ005>010-026>029-221000- /O.EXT.KLBF.WC.Y.0009.000000T0000Z-081222T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 305 PM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM CST MONDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST MONDAY. NORTHWEST WINDS OF 15 TO 25 MPH WILL COMBINE WITH FRIGID TEMPERATURES TO CREATE WIND CHILL VALUES OF 20 TO 29 BELOW ZERO TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ POWER
000 WWUS43 KLBF 220931 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 AM CST MON DEC 22 2008 NEZ005>010-026>029-221045- /O.CAN.KLBF.WC.Y.0009.000000T0000Z-081222T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 331 AM CST MON DEC 22 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES WILL BEGIN TO RISE AS CLOUD COVER AND WINDS INCREASE TOWARD SUNRISE ACROSS NORTH CENTRAL NEBRASKA. THIS IS EXPECTED TO LIFT WIND CHILL READINGS ABOVE ADVISORY CRITERIA OVER A MAJORITY OF THE AREA BY MID MORNING. WIND CHILLS WILL HOWEVER REMAIN BELOW ZERO THROUGH MUCH OF THE DAY DUE TO THE INCREASING WINDS AND CAUTION SHOULD STILL BE USED IF PROLONG EXPOSURE OUTSIDE IS POSSIBLE. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 21, 10:07 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Dec 21, 10:07 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1007 AM CST SUN DEC 21 2008 .UPDATE... FORECAST UPDATED TO DOWNGRADE WIND CHILL WARNING FOR SOUTHWEST HALF OF WARNED AREA. TEMPERATURES HAVE ROSE AS WINDS DIMINISHED THAT HAS REDUCED THE HAZARD TO ADVISORY CRITERIA INTO THIS AFTERNOON. ACROSS THE NORTH AND NORTH CENTRAL EAST OF VALENTINE WARNING CRITERIA REMAIN POSSIBLE AS TEMPERATURES WILL HAVE A HARD TIME GOING INTO THE POSITIVE TEMPERATURE RANGE AS GUSTY NORTHWEST WINDS CONTINUE THIS AFTERNOON. OTHERWISE FORECAST IS ON TRACK BEYOND ADJUSTING FOR LESS CLOUD COVERAGE TODAY. && .PREV DISCUSSION... /ISSUED 316 AM CST SUN DEC 21 2008/ DISCUSSION... FIRST DAY OF WINTER AND TEMPS OUTSIDE ARE IN THE DOUBLE DIGITS BELOW ZERO...WIND CHILLS FINALLY APPROACHING WARNING CRTI UP NORTH AS CAA IS INCREASING ALONG WITH PRESS GRAD. CANT WAIT TO SEE WHAT JANUARY HAS IN STORE. SFC ANALYSIS OVER PAST 6 HOURS HAS SHOWN HIGH DROPPING OUT OF NW HIGH PLAINS INTO NW NEB WITH AXIS OVER WESTERN CWA KEEPING WINDS LIGHT. STRONG RAD COOLING WITH CLEAR SKIES...NEW SNOW AND FAVORABLE DRAINAGE IN PLATTE VALLEY QUICKLY DROPPED TEMPS TO 10 BELOW AT LBF. EXPECT WIND CHILLS TO BE NEAR OR AT WARNING CRIT FOR SOME PERIOD REMAINDER OF MORNING AS WIND SHOULD BE ON INCREASE ESPECIALLY IN NORTHEAST...SO PLAN ON LEAVING WARNING IN PLACE EXPECT ADV CRIT TO BECOME MORE COMMON THIS AFTERNNOON AS WINDS WILL BE DROPPING AND TEMPS MOVING TO NEAR ZERO...JUST ENOUGH TO BOOST READINGS OUT OF WARN CRIT AND NEXT SHIFT CAN DOWNGRADE OR DROP. WILL NOT TRY AND TIME THIS OR HAVE MULTIPLE HEADLINES THIS ISSUANCE. WILL AGAIN LEAN BELOW MOST GUIDANCE TODAY WITH COLD START AND NEW SNOW OVER MOST OF REGION LIMITING ANY WARMUP EVEN WITH FAIRLY GOOD AMOUNT OF SUNSHINE TODAY. WATER VAPOR SHOWING PLAINS SYSTEM SPINNING OVER EASTERN DAKOTAS ATTM. SYSTEM IS FAIRLY PROGRESSIVE AS LOBE OF POLAR VORTEX IS DROPPING TOWARD GREAT LAKES AND IS KICKING SYSTEM EASTWARD...MORE-SO THEN STRONG SYSTEM ACROSS PAC NW. THIS WESTERN SYSTEM WILL FARTHERN INLAND ON MONDAY AND SPLIT INTO TWO MAIN PIECES WHICH LOOK TO MOVE NORTH AND SOUTH OF CWA ON TUESDAY. AHEAD OF THIS HOWEVER...S/W RIDGE WILL MOVE ACROSS PLAINS ON MONDAY. THIS WILL HELP PUSH BULK OF COLD AIR TO EAST...BUT GRADIENT SETTING BETWEEN RETREATING HIGH AND DEVELOPING LOW IN THE WEST WILL CREATE BREEZY CONDITIONS ON MONDAY AND HAMPER ANY GOOD WARMUP WITH SNOW COVER AND RECYLCED ARCTIC AIR. HIGH LEVEL MOISTURE AHEAD OF WESTERN TROF WILL PUSH CIRRUS INTO WESTERN CWA BEGINNING TONIGHT AND SHOULD CONTINUE TO THICKEN ON MONDAY AS WELL. MOISTURE WILL EVENTUALLY SATURATE DENDRTIC LAYER THROUGH LATE AFTERNOON AS LIFT INCREASES...BUT NAM/SREF HAVE BEEN HOLDING THIS OFF UNTIL MONDAY NIGHT...GFS SLIGHTLY FASTER. WILL CONTINUE ON DRIER TRACK ATTM WITH MAIN POPS COMING IN THE EVENING AND OVERNIGHT HOURS ACROSS THE NORTH WHERE BETTER LIFT/PROFILES LOOK TO BE LOCATED. PASSAGE OF MAIN WAVE/JET SUPPORT TUE MORN ACROSS DAKOTAS LOOKS TO PUSH NEXT ARCTIC FRONT THROUGH CWA ON TUESDAY. THIS WILL KEEP COLDEST TEMPS ACROSS NW WHERE CAA WITH BE TAPPED THROUGH THE DAY. MOISTURE LOOKING FAIRLY LIMITED AND COULD SEE SOME SNOW SHOWERS ASSOC WITH LIFT FROM FROPA...OTHERWISE WOULD EXPECT VERY LIGHT SNOW/FLURRIES. DECENT WAA AHEAD OF FROPA LOOKS LIKE IT COULD LEAD TO SOME MIXED PCPN TYPE BUT WILL NOT DRAW THAT OUT JUST YET. WARMUP...THOUGH SLOW SHOULD COMMENCE ON WED INTO THUR. THOUGH LACK OF TEMPS OF ABOVE FREEZING WILL KEEP SNOW PACK AROUND AND HAVE LOWERED TEMPS SOMEWHAT BOTH DAYS. NO OTHER BIG CHANGES PLANNED ATTM WITH DRY FCST THROUGH MID TO LATE WEEK. AVIATION... TODAY AND TONIGHT...VFR. SCT-BKN100-120 ARE EXPECTED TO DEVELOP AS A PSEUDO WARM FRONT DEVELOPS ACROSS SWRN NEB. THIS WARM FRONT WILL LIFT SLOWLY NORTHEAST AND REPRESENTS RETURN SLY FLOW AROUND THE PERIPHERY OF A LARGE ARCTIC HIGH PRESSURE SYSTEM. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY UNTIL 4 PM CST /3 PM MST/ THIS AFTERNOON FOR NEZ004-023>025-036>038-059-094. WIND CHILL WARNING UNTIL 4 PM CST THIS AFTERNOON FOR NEZ005>010- 026>029. && SHORT TERM/EXTENDED...POWER AVIATION...KECK
Hazardous weather outlook, Dec 21, 10:57 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1057 AM CST SUN DEC 21 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-221000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1057 AM CST SUN DEC 21 2008 /957 AM MST SUN DEC 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ARCTIC AIR ENTRENCHED THROUGH THE PLAINS WILL CAUSE HAZARDS WHEN OUTDOORS THIS AFTERNOON. THE COLD AIR AND ASSOCIATED NORTHWEST WINDS WILL CONTINUE TO CREATE HAZARDOUS WIND CHILL VALUES NORTHEAST OF A LINE FROM ANTIOCH IN SHERIDAN COUNTY TO WALLACE IN LINCOLN COUNTY. TEMPERATURES WILL CLIMB INTO THE SINGLE DIGITS ACROSS THE SOUTHWEST THAT WILL HELP TEMPER THE COLD. WHILE SUBZERO TEMPERATURES WILL REMAIN EAST OF A LINE FROM VALENTINE IN CHERRY COUNTY TO ELSMERE IN BROWN COUNTY...WHERE A WIND CHILL WARNING CONTINUES THROUGH 4 PM CST. IF HEADING OUTDOORS BUNDLE IN LAYERS WITH GLOVES AND A HAT TO PROVIDE ADDITIONAL PROTECTION. THE BITTER COLD WIND CHILL VALUES CAN CAUSE FROSTBITE TO EXPOSED SKIN SURFACES IN 30 MINUTES OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Dec 21, 8:01 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 AM CST SUN DEC 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM EXTR WIND CHILL BROKEN BOW 41.41N 99.64W
12/21/2008 M-30 F CUSTER NE ASOS
THE WIND CHILL WAS MINUS 30 DEGREES AT 453 AM AND 553 AM.
&&
SJCLocal storm report, Dec 21, 8:06 AM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 AM CST SUN DEC 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM EXTR WIND CHILL ONEILL 42.46N 98.65W
12/21/2008 M-32 F HOLT NE AWOS
THE WIND CHILL WAS AT OR BELOW -30 DEGREES FROM 450 AM
THROUGH 650 AM.
&&
SJCLocal storm report, Dec 21, 8:07 AM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CST SUN DEC 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM EXTR WIND CHILL THEDFORD 41.98N 100.57W
12/21/2008 M-31 F THOMAS NE AWOS
&&
SJCLocal storm report, Dec 21, 8:48 AM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 AM CST SUN DEC 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM EXTR WIND CHILL ROSE 42.17N 99.53W
12/21/2008 M-37.00 F ROCK NE DEPT OF HIGHWAYS
0426 AM EXTR WIND CHILL 14 S THEDFORD 41.78N 100.57W
12/21/2008 M-33.00 F THOMAS NE DEPT OF HIGHWAYS
REPORT FROM NEDOR DISMAL RIVER HILL SITE.
0653 AM EXTR WIND CHILL 15 SE THEDFORD 41.83N 100.37W
12/21/2008 M-33.00 F THOMAS NE MESONET
REPORT FROM BESSEY RAWS SITE.
0703 AM EXTR WIND CHILL RUSHVILLE 42.71N 102.47W
12/21/2008 M-34.00 F SHERIDAN NE DEPT OF HIGHWAYS
0704 AM EXTR WIND CHILL GORDON 42.81N 102.20W
12/21/2008 M-42.00 F SHERIDAN NE DEPT OF HIGHWAYS
0714 AM EXTR WIND CHILL ELLSWORTH 42.06N 102.29W
12/21/2008 M-32.00 F SHERIDAN NE DEPT OF HIGHWAYS
0734 AM EXTR WIND CHILL BREWSTER 41.94N 99.87W
12/21/2008 M-35.00 F BLAINE NE DEPT OF HIGHWAYS
0741 AM EXTR WIND CHILL NEWPORT 42.60N 99.33W
12/21/2008 M-36.00 F ROCK NE DEPT OF HIGHWAYS
0745 AM EXTR WIND CHILL BROWNLEE 42.29N 100.62W
12/21/2008 M-35.00 F CHERRY NE DEPT OF HIGHWAYS
0806 AM EXTR WIND CHILL DUNNING 41.83N 100.10W
12/21/2008 M-34.00 F BLAINE NE DEPT OF HIGHWAYS
&&
SJCLocal storm report, Dec 21, 11:48 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CST SUN DEC 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM EXTR WIND CHILL ROSE 42.17N 99.53W
12/21/2008 M-37.00 F ROCK NE DEPT OF HIGHWAYS
0426 AM EXTR WIND CHILL 14 S THEDFORD 41.78N 100.57W
12/21/2008 M-33.00 F THOMAS NE DEPT OF HIGHWAYS
REPORT FROM NEDOR DISMAL RIVER HILL SITE.
0510 AM EXTR WIND CHILL ONEILL 42.46N 98.65W
12/21/2008 M-32.00 F HOLT NE AWOS
THE WIND CHILL WAS AT OR BELOW -30 DEGREES FROM 450 AM
THROUGH 650 AM.
0550 AM EXTR WIND CHILL THEDFORD 41.98N 100.57W
12/21/2008 M-31.00 F THOMAS NE AWOS
0653 AM EXTR WIND CHILL 15 SE THEDFORD 41.83N 100.37W
12/21/2008 M-33.00 F THOMAS NE MESONET
REPORT FROM BESSEY RAWS SITE.
0703 AM EXTR WIND CHILL RUSHVILLE 42.71N 102.47W
12/21/2008 M-34.00 F SHERIDAN NE DEPT OF HIGHWAYS
0704 AM EXTR WIND CHILL GORDON 42.81N 102.20W
12/21/2008 M-42.00 F SHERIDAN NE DEPT OF HIGHWAYS
0714 AM EXTR WIND CHILL ELLSWORTH 42.06N 102.29W
12/21/2008 M-32.00 F SHERIDAN NE DEPT OF HIGHWAYS
0734 AM EXTR WIND CHILL BREWSTER 41.94N 99.87W
12/21/2008 M-35.00 F BLAINE NE DEPT OF HIGHWAYS
0741 AM EXTR WIND CHILL NEWPORT 42.60N 99.33W
12/21/2008 M-36.00 F ROCK NE DEPT OF HIGHWAYS
0745 AM EXTR WIND CHILL BROWNLEE 42.29N 100.62W
12/21/2008 M-35.00 F CHERRY NE DEPT OF HIGHWAYS
0753 AM EXTR WIND CHILL BROKEN BOW 41.41N 99.64W
12/21/2008 M-30.00 F CUSTER NE ASOS
THE WIND CHILL WAS MINUS 30 DEGREES AT 453 AM AND 553 AM.
0806 AM EXTR WIND CHILL DUNNING 41.83N 100.10W
12/21/2008 M-34.00 F BLAINE NE DEPT OF HIGHWAYS
&&
SJCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 3:29 AM CST | Wind Chill Advisory | LBF | Arthur, Chase, Cherry, Custer, Deuel, Frontier and 11 more | 10 hr |
Nearby
Wind Chill Advisories in Nebraska, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.